# SDR UIEA9601

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Engine: Ge CF650E2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: RR34150G
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 57,603 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

BANKOK/TAIPEI, CI346/07 - EN ROUTE, INCURRED NR 1 ENGINE SHUT DOWN IN FLIGHT-DESCENT PHASE FOR LOSS OF OIL PRESSURE AND N2 RPM.  ON ARRIVAL, CHECKED MAIN OIL SCREEN AND CHIP DETECTORS ALL OK.  FOUND LUBE AND OIL SCAVENGE PUMP DRIVE SHAFT SHEARED.  DRAINED ENGINE OIL, REPLACED SCAVENGE PUMP, SERVICED ENGINE.  ENGINE RUN-UP, OPS CHECK OK.  (X)
